| Catalog Number |
09014977190 |
| Medical Device Problem Codes |
False Negative Result (1225); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter questioned a negative result for 1 patient sample tested for elecsys syphilis (syphilis) on a cobas 6000 e601 module.The initial result was 0.057 coi (negative).This result was not consistent with the patient¿s historical results, and the sample was repeated.The repeat result was 6.77 coi (positive).The questionable result was not reported outside of the laboratory.
Additional Manufacturer Narrative
The e601 module serial number was (b)(6).
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.Based on the limited information provided, the cause of the event could not be determined.The investigation did not identify a product problem.